# SDR IPXA3580307

- Difficulty date: August 28, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 22,541 hours, 13,834 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5017
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-8, MAIN CABIN FLOORBEAM BS 1200 BL 0 - RBL25 CORRODED.  REMOVED CORROSION, ORIG MATERIAL .220, MATERIAL REMOVED .021, MATERIAL REMAINING .199 AR, EA HAS PREVIOUS REPAIR FWD FLANGE OF AREA AFT FLANGE FOUND TO BE OUT OF LIMITS.  INSTALLED REPAIR ANGLE AND FILLER IAW SRM 53-00-51-2R-6.
